Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 26, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Apr 26, 2011, 10:25 AM CDT for Humboldt County, Iowa. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 10:25 AM CDT (15:25 UTC)
- Expired
- Apr 28, 2011, 5:58 AM CDT
- In force
- 44 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Humboldt County, IA
The radar
The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Fork Des Moines River at Humboldt (HBTI4). The gauge peaked at 8.07 ft at Apr 25, 2011, 10:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05476750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
338 WGUS43 KDMX 261525 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1025 AM CDT TUE APR 26 2011 ...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...HUMBOLDT .THE COMBINATION OF RUNOFF AND ELEVATED STREAM FLOW WILL CAUSE MINOR FLOODING ON AGRICULTURAL LANDS ALONG THE WEST FORK OF THE DES MOINES RIVER NEAR HUMBOLT...AND DOWNSTREAM AT THE CONFLUENCE OF THE EAST AND WEST FORK OF THE DES MOINES RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC091-271525- /O.NEW.KDMX.FL.W.0026.110426T1525Z-110502T0600Z/ /HBTI4.1.ER.110426T1312Z.110428T0600Z.110501T0600Z.NO/ 1025 AM CDT TUE APR 26 2011 ...FLOOD WARNING IN EFFECT UNTIL EARLY SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL EARLY SUNDAY MORNING. * AT 9:15 AM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE MIDDAY TODAY...AND CREST NEAR 8.2 FEET EARLY THURSDAY MORNING. GO BELOW FLOOD STAGE EARLY NEXT WEEK. $$
7 follow-up statements
337 WGUS83 KDMX 262151 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 451 PM CDT TUE APR 26 2011 ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...HAMILTON... HUMBOLDT...WEBSTER ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET...HUMBOLDT... KOSSUTH .FORECASTS INCLUDE THE RECENT HEAVY RAINS THAT FELL ACROSS THE STATE AND ANY EXPECTED PRECIPITATION IN THE NEXT 24 HOURS. RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-272151- /O.CON.KDMX.FL.W.0011.000000T0000Z-110502T0000Z/ /ESVI4.2.ER.110317T0646Z.110327T0630Z.110501T0000Z.NO/ 451 PM CDT TUE APR 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL SATURDAY EVENING. * AT 4:00 PM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...REMAIN STEADY NEAR 7.9 FEET THROUGH THURSDAY MORNING...THEN GO BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC091-272150- /O.EXT.KDMX.FL.W.0026.000000T0000Z-110501T2019Z/ /HBTI4.1.ER.110426T1312Z.110428T0000Z.110430T2019Z.NO/ 451 PM CDT TUE APR 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL SATURDAY AFTERNOON. * AT 4:15 PM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 8.2 FEET WEDNESDAY EVENING. GO BELOW FLOOD STAGE SATURDAY AFTERNOON. $$ IAC091-109-272150- /O.CON.KDMX.FL.W.0024.110427T0900Z-110502T0600Z/ /AGNI4.1.ER.110427T0900Z.110429T0000Z.110501T0600Z.NO/ 451 PM CDT TUE APR 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL EARLY SUNDAY MORNING. * AT 4:15 PM TUESDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 14.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE EARLY WEDNESDAY MORNING...AND CONTINUE RISING TO 14.6 FEET THURSDAY EVENING. GO BELOW FLOOD STAGE EARLY SUNDAY MORNING. $$ IAC015-079-187-272150- /O.EXT.KDMX.FL.W.0025.110426T2143Z-110501T1500Z/ /STRI4.1.ER.110426T1745Z.110428T1200Z.110430T1500Z.NO/ 451 PM CDT TUE APR 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL SATURDAY MORNING. * AT 4:00 PM TUESDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 14.4 FEET THURSDAY MORNING. GO BELOW FLOOD STAGE SATURDAY MORNING. $$
688 WGUS83 KDMX 270301 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1001 PM CDT TUE APR 26 2011 ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...HAMILTON... HUMBOLDT...KOSSUTH...WEBSTER ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET .FORECASTS INCLUDE THE RECENT HEAVY RAINS THAT FELL ACROSS THE STATE AND ANY EXPECTED PRECIPITATION IN THE NEXT 24 HOURS. RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-280301- /O.CON.KDMX.FL.W.0011.000000T0000Z-110502T0000Z/ /ESVI4.2.ER.110317T0646Z.110327T0630Z.110501T0000Z.NO/ 1001 PM CDT TUE APR 26 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL SATURDAY EVENING. * AT 9:00 PM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...REMAIN STEADY NEAR 7.9 FEET UNTIL THURSDAY MORNING. GO BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC091-280300- /O.EXT.KDMX.FL.W.0026.000000T0000Z-110430T1800Z/ /HBTI4.1.ER.110426T1312Z.110427T1200Z.110429T1800Z.NO/ 1001 PM CDT TUE APR 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL FRIDAY AFTERNOON. * AT 9:15 PM TUESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT...AND CONTINUE RISING TO 8.1 FEET WEDNESDAY MORNING. GO BELOW FLOOD STAGE FRIDAY AFTERNOON. $$ IAC091-109-280300- /O.EXT.KDMX.FL.W.0024.110427T1200Z-110502T0000Z/ /AGNI4.1.ER.110427T1200Z.110428T1800Z.110501T0000Z.NO/ 1001 PM CDT TUE APR 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL SATURDAY EVENING. * AT 9:15 PM TUESDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 14.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE WEDNESDAY MORNING...AND CONTINUE RISING TO 14.5 FEET THURSDAY AFTERNOON. GO BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC015-079-187-280300- /O.EXT.KDMX.FL.W.0025.000000T0000Z-110501T0900Z/ /STRI4.1.ER.110426T1745Z.110428T0600Z.110430T0900Z.NO/ 1001 PM CDT TUE APR 26 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL EARLY SATURDAY MORNING. * AT 9:00 PM TUESDAY THE STAGE WAS 14.2 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 14.3 FEET EARLY THURSDAY MORNING. GO BELOW FLOOD STAGE EARLY SATURDAY MORNING. $$
398 WGUS83 KDMX 270835 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 335 AM CDT WED APR 27 2011 ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...EMMET... HAMILTON...HUMBOLDT...KOSSUTH...WEBSTER RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-280835- /O.CON.KDMX.FL.W.0011.000000T0000Z-110502T0000Z/ /ESVI4.2.ER.110317T0646Z.110327T0630Z.110501T0000Z.NO/ 335 AM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL SATURDAY EVENING. * AT 3:00 AM WEDNESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...NEAR CREST NOW FOLLOWED BY A GRADUAL FALL BEGINNING LATE THURSDAY. GO BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC091-280834- /O.CON.KDMX.FL.W.0026.000000T0000Z-110430T1800Z/ /HBTI4.1.ER.110426T1312Z.110428T0000Z.110429T1800Z.NO/ 335 AM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL FRIDAY AFTERNOON. * AT 3:15 AM WEDNESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...OSCILLATE NEAR FLOOD STAGE INTO FRIDAY...THEN DROP BELOW FLOOD STAGE BY EARLY THIS WEEKEND. $$ IAC091-109-280834- /O.CON.KDMX.FL.W.0024.110427T1200Z-110502T0000Z/ /AGNI4.1.ER.110427T1200Z.110428T1800Z.110501T0000Z.NO/ 335 AM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL SATURDAY EVENING. * AT 3:15 AM WEDNESDAY THE STAGE WAS 13.7 FEET. * FLOOD STAGE IS 14.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS MORNING...AND CONTINUE RISING TO AROUND 14.5 FEET THURSDAY AFTERNOON. GO BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC015-079-187-280834- /O.CON.KDMX.FL.W.0025.000000T0000Z-110501T0900Z/ /STRI4.1.ER.110426T1745Z.110427T0715Z.110430T0900Z.NO/ 335 AM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL EARLY SATURDAY MORNING. * AT 3:00 AM WEDNESDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...REMAIN NEARLY STEADY THROUGH FRIDAY...THEN FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. $$
342 WGUS83 KDMX 271502 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1002 AM CDT WED APR 27 2011 ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...HAMILTON... HUMBOLDT...KOSSUTH...WEBSTER...EMMET .NO SIGNIFICANT RAINFALL IS EXPECTED IN THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-281502- /O.CON.KDMX.FL.W.0011.000000T0000Z-110502T0000Z/ /ESVI4.2.ER.110317T0646Z.110327T0630Z.110501T0000Z.NO/ 1002 AM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL SATURDAY EVENING. * AT 9:00 AM WEDNESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE THIS WEEKEND. $$ IAC091-281501- /O.EXT.KDMX.FL.W.0026.000000T0000Z-110429T1800Z/ /HBTI4.1.ER.110426T1312Z.110427T1200Z.110428T1800Z.NO/ 1002 AM CDT WED APR 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL THURSDAY AFTERNOON. * AT 9:15 AM WEDNESDAY THE STAGE WAS JUST UNDER 8.0 FEET. * FLOOD STAGE IS 8.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...REMAIN AROUND 8.0 FEET FOR THE NEXT COUPLE OF DAYS. $$ IAC091-109-281501- /O.EXT.KDMX.FL.W.0024.000000T0000Z-110430T0000Z/ /AGNI4.1.ER.110427T2100Z.110428T0000Z.110429T0000Z.NO/ 1002 AM CDT WED APR 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL THURSDAY EVENING. * AT 9:15 AM WEDNESDAY THE STAGE WAS 13.8 FEET. * FLOOD STAGE IS 14.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON TO NEAR 14.1 FEET THIS EVENING. GO BELOW FLOOD STAGE THURSDAY EVENING. $$ IAC015-079-187-281501- /O.EXT.KDMX.FL.W.0025.000000T0000Z-110430T0600Z/ /STRI4.1.ER.110426T1745Z.110427T1230Z.110429T0600Z.NO/ 1002 AM CDT WED APR 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL EARLY FRIDAY MORNING. * AT 9:00 AM WEDNESDAY THE STAGE WAS 14.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE EARLY FRIDAY MORNING. $$ JB
006 WGUS83 KDMX 272141 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 441 PM CDT WED APR 27 2011 ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...EMMET... HAMILTON...HUMBOLDT...KOSSUTH...WEBSTER RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-282141- /O.CON.KDMX.FL.W.0011.000000T0000Z-110502T0000Z/ /ESVI4.2.ER.110317T0646Z.110327T0630Z.110501T0000Z.NO/ 441 PM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL SATURDAY EVENING. * AT 4:00 PM WEDNESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC091-282140- /O.CON.KDMX.FL.W.0026.000000T0000Z-110429T1800Z/ /HBTI4.1.ER.110426T1312Z.110427T1530Z.110428T1800Z.NO/ 441 PM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL THURSDAY AFTERNOON. * AT 4:15 PM WEDNESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 8.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE TO 8.0 FEET THIS EVENING...AND THEN FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. $$ IAC091-109-282140- /O.CON.KDMX.FL.W.0024.000000T0000Z-110430T0000Z/ /AGNI4.1.ER.110427T2137Z.110428T0000Z.110429T0000Z.NO/ 441 PM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL THURSDAY EVENING. * AT 4:15 PM WEDNESDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 14.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON...AND CONTINUE RISING TO 14.1 FEET THIS EVENING. GO BELOW FLOOD STAGE THURSDAY EVENING. $$ IAC015-079-187-282140- /O.CON.KDMX.FL.W.0025.000000T0000Z-110430T0600Z/ /STRI4.1.ER.110426T1745Z.110427T1745Z.110429T0600Z.NO/ 441 PM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL EARLY FRIDAY MORNING. * AT 4:00 PM WEDNESDAY THE STAGE WAS 14.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE EARLY FRIDAY MORNING. $$
578 WGUS83 KDMX 280129 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 829 PM CDT WED APR 27 2011 ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...HAMILTON... HUMBOLDT...WEBSTER ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET...HUMBOLDT... KOSSUTH RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-290129- /O.CON.KDMX.FL.W.0011.000000T0000Z-110502T0000Z/ /ESVI4.2.ER.110317T0646Z.110327T0630Z.110501T0000Z.NO/ 829 PM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL SATURDAY EVENING. * AT 8:00 PM WEDNESDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC091-290128- /O.EXT.KDMX.FL.W.0026.000000T0000Z-110429T1846Z/ /HBTI4.1.ER.110426T1312Z.110427T2200Z.110428T1846Z.NO/ 829 PM CDT WED APR 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL THURSDAY AFTERNOON. * AT 8:15 PM WEDNESDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 8.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...GO BELOW FLOOD STAGE THURSDAY AFTERNOON. $$ IAC091-109-290128- /O.CON.KDMX.FL.W.0024.000000T0000Z-110430T0000Z/ /AGNI4.1.ER.110427T2245Z.110428T1200Z.110429T0000Z.NO/ 829 PM CDT WED APR 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL THURSDAY EVENING. * AT 7:15 PM WEDNESDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 14.1 FEET THURSDAY MORNING. GO BELOW FLOOD STAGE THURSDAY EVENING. $$ IAC015-079-187-290128- /O.EXT.KDMX.FL.W.0025.000000T0000Z-110430T1200Z/ /STRI4.1.ER.110426T1745Z.110427T1745Z.110429T1200Z.NO/ 829 PM CDT WED APR 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL FRIDAY MORNING. * AT 8:00 PM WEDNESDAY THE STAGE WAS 14.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE FRIDAY MORNING. $$
765 WGUS83 KDMX 281058 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 558 AM CDT THU APR 28 2011 ...THE FLOOD WARNING IS CANCELED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...HUMBOLDT ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...EMMET...HUMBOLDT... KOSSUTH ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA... DES MOINES RIVER AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...HAMILTON... WEBSTER RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-291058- /O.EXT.KDMX.FL.W.0011.000000T0000Z-110502T1200Z/ /ESVI4.2.ER.110317T0646Z.110327T0630Z.110501T1200Z.NO/ 558 AM CDT THU APR 28 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL SUNDAY MORNING. * AT 5:00 AM THURSDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE SUNDAY MORNING. $$ IAC091-281128- /O.CAN.KDMX.FL.W.0026.000000T0000Z-110429T1846Z/ /HBTI4.1.ER.110426T1312Z.110428T0715Z.110428T0722Z.NO/ 558 AM CDT THU APR 28 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * AT 5:15 AM THURSDAY THE STAGE WAS 7.9 FEET. * RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT 2:22 AM THURSDAY. * FORECAST...CONTINUE TO SLOWLY FALL. $$ IAC091-109-291057- /O.EXT.KDMX.FL.W.0024.000000T0000Z-110430T1800Z/ /AGNI4.1.ER.110427T2245Z.110428T1015Z.110429T1800Z.NO/ 558 AM CDT THU APR 28 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL FRIDAY AFTERNOON. * AT 5:15 AM THURSDAY THE STAGE WAS 14.2 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE FRIDAY AFTERNOON. $$ IAC015-079-187-291057- /O.CON.KDMX.FL.W.0025.000000T0000Z-110430T1200Z/ /STRI4.1.ER.110426T1745Z.110427T1745Z.110429T1200Z.NO/ 558 AM CDT THU APR 28 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL FRIDAY MORNING. * AT 5:00 AM THURSDAY THE STAGE WAS 14.2 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...GO BELOW FLOOD STAGE FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:58 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 26, 6:58 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 658 AM CDT TUE APR 26 2011 .SYNOPSIS... KINEMATIC FORCING APPEARS TO BE DOMINATE RIGHT NOW WITH UPPER LEVEL DIFFLUENCE AND DPVA DRIVING LARGE SWATH OF RAIN. THIS IS MAINLY H7 AND ABOVE WITH DIMINISHING UVM BELOW. MOST OF H85/H7 QG FORCING AND THETA-E ADVECTION HAS LIFTED NORTH INTO MN...ALTHOUGH SOME FRONTOGENETICAL FORCING LINGERS NEAR KALO. && .SHORT TERM /TODAY/... PRIMARY CONCERNS TODAY WILL BE TEMP AND PRECIP TRENDS. AFOREMENTIONED LIFTING MECHANISMS SHOULD CONTINUE THEIR NORTHWARD PROGRESSION THIS MORNING WITH MUCH OF UVM NORTH OF IA BY MIDDAY. HOWEVER SATURATION WILL LINGER...ESPECIALLY NORTH...SO EXPECT PATCHY LIGHT RAIN THERE INTO EARLY AFTERNOON UNTIL INCREASING SUBSIDENCE IMPLIED BY NOTED Q VECTOR DIVERGENCE DIMINISHES PRECIP BY LATE AFTERNOON. THIS WILL LEAD INTO LOWER CONFIDENCE TEMP FORECAST TOO WITH SOUNDINGS DEPICTING VARIED DEGREES OF MOISTURE DEPTH AND SUBSEQUENT MIXING. HAVE NOT CHANGED HIGHS TOO MUCH...PLAYING A MIDDLE OF THE ROAD APPROACH WHICH IS NEAR NAM MOS...BUT WILL HAVE TO WATCH FOR HIGHER TEMPS SW THIRD AS SYSTEM DEPARTS. .LONG TERM /TONIGHT THROUGH SATURDAY/... MAIN FORECAST CONCERN IS WITH LINGERING POPS TONIGHT INTO WEDNESDAY...AND WITH NEXT SURFACE LOW AND ASSOCIATED COLD FRONT TO AFFECT THE FORECAST AREA BY FRIDAY INTO SATURDAY. MODELS SEEM TO BE IN GOOD AGREEMENT...AT LEAST WITH TIMING OF COLD FRONT LATE FRIDAY INTO SATURDAY AND LEANED TOWARD A BLEND OF THE GFS/ECMWF THURSDAY NIGHT INTO SATURDAY AND NAM/SREF/GFS TONIGHT THROUGH THURSDAY. TONIGHT THROUGH THURSDAY...UPPER LOW SHIFTS INTO WESTERN WI/EASTERN MN BY WEDNESDAY MORNING AND REMAINS NEARLY STATIONARY THROUGH THE EVENING BEFORE FINALLY PULLING OUT BY EARLY THURSDAY MORNING. KEPT WITH SMALL CHANCE POPS ACROSS THE NORTH WITH THE WRAP-AROUND MOISTURE AND CAA DURING THE DAY WEDNESDAY. LOW CONFIDENCE WITH ANY POPS ON THURSDAY WITH MODEL SOUNDINGS NOT MATCHING UP WITH QPF PROJECTED BY THE GFS/ECMWF. THERE IS A LITTLE WEAK INSTABILITY AXIS DURING THE DAY THURSDAY THAT THE MODELS SEEM TO BE KEYING ON WITH THE SHOWERY ACTIVITY OVER WESTERN IOWA. HOWEVER...NOT MUCH LIFT OR MOISTURE AVAILABLE AND MAINLY LEFT POPS IN FOR THURSDAY AFTERNOON. TEMPS TOMORROW LOOK TO REMAIN COOLER THAN NORMAL WITH THE NORTHWEST FLOW AND CLOUD COVER ALL DAY. INCREASED WINDS SLIGHTLY WEDNESDAY INTO THURSDAY WITH THE CAA TOMORROW AND THEN A SHOT OF PV MOVING ACROSS BY THURSDAY MORNING. MAY NEED TO INCREASE EVEN MORE IF THE MODELS KEEP WITH THIS TREND. FRIDAY AND SATURDAY...WAA DEVELOPS AHEAD OF COLD FRONT FRIDAY INTO FRIDAY EVENING. FROPA LOOKS TO BE FRIDAY NIGHT INTO EARLY SATURDAY...WITH THE GFS FASTER THAN THE ECMWF. BUMPED UP MAX TEMPS ON FRIDAY AS DECENT MIXING...STRONG SOUTHWEST FLOW...AND THETA-E ADVECTION. DECREASED POPS FRIDAY WITH FORECAST SOUNDINGS STILL VERY DRY UNTIL 00Z SATURDAY. && .AVIATION 26/16Z... PRIMARY CONCERN WILL BE HOW LONG TO LINGER STRATUS AND AT WHAT CATEGORY. CERTAINLY LITTLE CHANGE THIS MORNING WITH WIDESPREAD LIFR/IFR CIGS ANTICIPATED...ALONG WITH LINGERING LIGHT RAIN. CONDITIONS MAY IMPROVE SOMEWHAT THIS AFTERNOON...BUT STILL WITH AT LEAST MVFR CIGS. LOW CONFIDENCE IN WHAT HAPPENS TONIGHT WITH REGARD TO LOW CLOUD TRENDS. HAVE KEPT NERN SITES DOWN...BUT KDSM AND KOTM ARE MORE PROBLEMATIC WITH VARIED SOLUTIONS. HAVE MVFR AND VFR RESPECTIVELY...BUT COULD CERTAINLY SEE OUTCOMES ON EITHER SIDE OF THOSE FORECASTS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION...SMALL LONG TERM...PODRAZIK
Hazardous weather outlook, Apr 26, 4:52 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 452 AM CDT TUE APR 26 2011 IAZ004>006-015-016-023>025-033>036-271000- EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-WRIGHT- SAC-CALHOUN-WEBSTER-HAMILTON- 452 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR A FEW SPOTS ALONG THE UPPER DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY INTO FRIDAY NIGHT. HOWEVER...THE SEVERE WEATHER CHANCES APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. IAZ007-017-026>028-037>039-044>050-057>062-070>075-081>086-092>097- 271000- WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 452 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY INTO FRIDAY NIGHT. HOWEVER...THE SEVERE WEATHER CHANCES APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KLP
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:57 PM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 5 days |
| Apr 25, 8:57 PM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.